Ciprofloxacin

Good afternoon. I have received my 2nd (of 6) chemotherapy sessions. Last Wednesday. My oncologist has prescribed me ciprofloxacin to take 4 days after treatment for 7 days. Has anyone else been given this? Reading online about how string this drug is kinda scared Mr a bit. 

Thanks 

Lorna x

  • Hi Lorna , sorry you haven't had a response to your post. I tried putting ciprofloxacin into the search box to see if anyone else has posted about this but came up blank.  You could try post in the chemotherapy forum (if there is one) for whichever cancer group you are in.  I'm usually in the Breast cancer group and that one does have a chemotherapy forum.

    By replying to you I will have bumped your post back up to the top where someone who has experience of ciprofloxacin might see it this time and respond. I'd speak to your oncologist about any concerns you have about these meds.

    Hopefully you've been taking them with no ill effects.

    Wishing you all the best with your treatment.

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm

  • I was given a 6 week course for prostatitis, which turned out eventually to be prostate cancer. I took it for nearly 5 weeks with little effect, but then started to get stabbing pains in my legs, which can be a symptom of one of the nastier side effect of cipro. I stopped it immediately and the side effect went away. So that was the end of that!